# SDR ASAA2014060808102

- Difficulty date: June 8, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 20,548 hours, 6,147 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Overheat Detect
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OVERHEAT ILLUMINATED.  ACFT GROUNDED.  BITE CHECKED ENGINE/APU FIRE DETECTOR MODULE, NO FAULTS LOGGED. GVI ENGINE AND DUCT, NO DEFECTS NOTED.  INSPECTED FIRE/OVERHEAT DETECTOR CONNECTIONS.  FOUND LOWER AFT GROUND CONNECTION DIRTY. CLEANED AND SECURED ALL CONNECTIONS.  IAW AMM 26-11-01-400-801 RAN ENGINE, CHECKS NORMAL, IAW 26-11-00-710-801.
